# SDR WL7R200121109

- Difficulty date: December 11, 2009
- Submitted: December 11, 2009
- Operation: General aviation
- Filed by: Winslow Marine Products Corporation, repair station WL7R957N
- Aircraft: N777YG
- Make and model: Cndair CL6002B16
- Aircraft serial: 5172
- System (JASC): 2564 · Life Raft
- Part: Clamp
- Part number: 3202
- Condition: Improper Part
- Location: Life Raft
- Component: Life Raft, Winslow, 1218FAAVSL
- Component part number: 1218FASL0301100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP OF LIFE RAFT, SN 11218 LAST SERVICED, IT WAS DISCOVERED THAT A HAND CLAMP PN 3202 POSSIBLY USED AS A PACKING AID IN THE FOLDING PROCESS WAS NOT REMOVED PRIOR TO RETURN TO SERVICE.  IT SHOULD BE NOTED THAT THIS CLAMP IS NOT CALLED OUT FOR IN CMM 25-60-101. FAILURE TO REMOVE THE CLAMP PRIOR TO THE LIFE RAFT BEING INSERTED INTO THE CARRYING CASE (VALISE)COULD HAVE PREVENTED PROPER INFLATION OF THE LIFE RAFT IN THE EVENT OF AN EMERGENCY. THE CLAMP MAY HAVE BEEN ATTACHED TO THE UPPER AND LOWER BUOYANCY TUBE CHAMBERS DURING THE FOLDING PROCESS.
